# SDR FDEA200904281462

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 17,505 hours, 9,394 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 224TS05Y
- Part serial: 333
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

WHEN L/G HANDLE WAS MOVED TO DOWN POSITION NO INDICATIONS OF GEAR EXTENSION EITHER BY SOUND, FEEL, OR L/G INDICATOR PANEL.  RECYCLE OF HANDLE WAS UNSUCCESSFUL.  ECAM DIRECTED A MANUAL EXTENSION  WHICH WAS SUCCESSFUL.  LAX R T/S PER FIM 32-30-00 UNABLE TO DUPLICATE PROBLEM PER MOCC REQUEST REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE PER AMM 32-31-12 AND LANDING GEAR CONTROL LEVER SWITCH PER AMM 32-31-11-4.  SWUNG LANDING GEAR PER AMM 32-31-00-5.  OPS CHECK NORMAL.
